Does 120 mg of latuda make you feel worse?
How long have you been taking this dose? Because Latuda is known for causing worsening symptoms for the first few weeks of administration, unfortunately this also applies to increasing the dosage too. So my suggestion is to hang in there because it will end and hopefully end up being the miracle drug for you like it is for me
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2012 • 2 answers
My 10 year old who does oNLY has Add, and anxiety w/ some anger issues,is on 120 mg of latuda, is t?
Posted 15 Jun 2013 • 2 answers
Posted 17 Aug 2015 • 1 answer
Posted 11 Mar 2016 • 2 answers
Latuda - I am a 68-year old woman who has had trouble with depression all my life. I have tried eve?
Posted 20 May 2017 • 2 answers